RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 4, Pages 815–819 (Mi tvp1580)  

Short Communications

Low Estimate for Distributions of Quadratic Forms of Normally Distributed Random Variables

E. B. Bagirov


Full text: PDF file (311 kB)

English version:
Theory of Probability and its Applications, 1987, 32:4, 744–748

Bibliographic databases:

Received: 25.06.1987

Citation: E. B. Bagirov, “Low Estimate for Distributions of Quadratic Forms of Normally Distributed Random Variables”, Teor. Veroyatnost. i Primenen., 32:4 (1987), 815–819; Theory Probab. Appl., 32:4 (1987), 744–748

Citation in format AMSBIB
\Bibitem{Bag87}
\by E.~B.~Bagirov
\paper Low Estimate for Distributions of Quadratic Forms of Normally Distributed Random Variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 4
\pages 815--819
\mathnet{http://mi.mathnet.ru/tvp1580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927270}
\zmath{https://zbmath.org/?q=an:0677.60011|0646.60013}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 4
\pages 744--748
\crossref{https://doi.org/10.1137/1132115}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q895000025}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1580
  • http://mi.mathnet.ru/eng/tvp/v32/i4/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Addendum to
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:138
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021